# SDR FDEA201301270199

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 80,826 hours, 33,619 cycles
- Engine: Ge CF66D
- Engine time: 62,639 hours, 23,623 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Condition: Clogged
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE FAIL WARNING ILLUMINATED ON GLARESHIELD ON TAKEOFF, NR 1 ENG N1 DID NOT   ACCELERATE PAST 87 PERCENT.  ENG DID NOT FAIL.  DISCONNECTED NR 1 ENG CDP LINE.  BLEW LINE CLEAR, FOUND MINOR DEBRIS IN LINE.  CAPPED LINE AND PRESSURE CHECKED FOR LEAKS, NONE FOUND.  RECONNECTED CDP LINE IAW AMM 73-20-01-2.   PERFORMED MAX POWER ASSURANCE TEST IAW JRH 7-31.  ALL PARAMETERS WITHIN LIMITS.  PERFORMED ENGINE ACCELERATION TEST IAW JRH 7-17.  ENGINE ACCELERATION ALSO WAS WITHIN LIMITS.  ACFT OK FOR SERVICE.   PERFORMED MAX POWER ASSURANCE TEST IAW JRH CHAPTER 7-31.  ALL PARAMETERS WITHIN LIMITS.  PERFORMED ENGINE ACCELERATION TEST IAW JRH 7-17.  ENGINE ACCELERATION ALSO WAS WITHIN LIMITS.  ACFT OK FOR SERVICE.
